MAUDE Adverse Event Report: BIOMET 3I 3I T3 EX HEX TAPERED IMPLANT 4 X 13MM; DENTAL IMPLANT

BIOMET 3I 3I T3 EX HEX TAPERED IMPLANT 4 X 13MM; DENTAL IMPLANT
Model Number BOET413
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Information (3190)
Date of Event 02/07/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).Patient identifier unknown / not provided.Age and date of birth unknown / not provided.Weight unknown / not provided.Email address unknown / not provided.
 
Event or Problem Description
Based on available information, there are no signs of a device malfunction.The event description is not defined.However, the implant was placed (b)(6) 2013 and was explanted on (b)(6) 2020.This event is reportable as a serious injury due to the surgical / medical intervention required to preclude / resolve issues associated with the implant.
 
Additional Manufacturer Narrative
Zimmerbiomet complaint number: (b)(4).One 3i t3® ex hex tapered implant 4 x 13mm (boet413) was returned for investigation attached to an unknown removal tool.Visual evaluation of the as returned product identified moderate signs of wear and debris attachment about the implant threads.Product matched print specification where measured.No pre-existing conditions were noted on the per.The reported product was located on tooth # 13 (fdi) and used for approximately 7 years.The reported event could not be recreated due to the nature of the dental device and without further information regarding the event.Dhr review was completed for the subject lot number 2016080682.It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (2016080682) for similar event and no other complaint was identified.July post market trending was reviewed and there were no actionable events or corrective actions for the reported product (boet413).Therefore, based on the available information, device malfunction could not be verified and no reported event given.Therefore the event is concluded to be non-verifiable.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
3I T3 EX HEX TAPERED IMPLANT 4 X 13MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key10224315
Report Number0001038806-2020-00917
Device Sequence Number16272176
Product Code DZE
UDI-Device Identifier00844868033271
UDI-Public(01)00844868033271(17)210907(10)2016080682(241)BOET413
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K133049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2020
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 09/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/07/2021
Device Model NumberBOET413
Device Catalogue NumberBOET413
Device Lot Number2016080682
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/15/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/15/2020
Supplement Date Received by Manufacturer09/22/2020
Initial Report FDA Received Date07/02/2020
Supplement Report FDA Received Date09/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;